# SDR ASOA20131106078

- Difficulty date: November 6, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N12195
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500943
- Aircraft time: 22,381 hours, 12,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 98825
- Condition: Discharged
- Location: Emergency Lights
- Part time: 14,693 hours, 10,307 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE,  CABIN EMERGENCY LIGHTS WERE FOUND INOPERATIVE AT FORWARD CEILING ABOVE F/A SEAT AND ON FOWARD BULKHEAD.  MAINTENANCE REPLACED THE NR 1 EMERGENCY LIGHT BATTERY.  OPS CHECKED GOOD.
